# SDR AU510001620

- Difficulty date: April 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 3110 · Instrument Panel
- Part: Shock Mount
- Part number: 475109
- Condition: Broken
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT`S INSTRUMENT PANEL ONLY SECURED BY TWO OF FOUR SHOCK MOUNTS.  COPILOT`S PANEL HAD ALL FOUR SHOCK MOUNTS BROKEN.  PANEL WAS HELD IN PLACE BY PLUMBING AND WIRING.
